Purely infinite crossed products by endomorphisms
Metrics and citations
MetadataShow full item record
SourceJournal of Mathematical Analysis and Applications 412 (2014), 466-477
We study the crossed product C⁎C⁎-algebra associated to injective endomorphisms, which turns out to be equivalent to study the crossed product by the dilated automorphism. We prove that the dilation of the Bernoulli p -shift endomorphism is topologically free. As a consequence, we have a way to twist any endomorphism of a DD-absorbing C⁎C⁎-algebra into one whose dilated automorphism is essentially free and have the same K -theory map than the original one. This allows us to construct purely infinite crossed products C⁎C⁎-algebras with diverse ideal structures.